# SDR P2EA98310

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - KEEL BEAM CRACKED BETWEEN BS 727 AND 727A LEFT SIDE, DEFECT SIZE 4 INCH.  REPAIRED KEEL BEAM LOWER CHORD BETWEEN BS 727 PLUS 4 AND BS 727A PLUS 6 PER COOPESA EO COOP-3-53-722-98 DATED DEC 3, 1998 AND BOEING FAX COO-SJO-98-1019RR DATED DEC, 1998.  (M)
